diabetes-icon

I am a diabetic.

I was prescribed istamet xr once daily. I have dizziness since taking it.my head is reeling all the time.
views-icons 74 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

May be due to mild hypoglycemia you are getting this kind of symptoms. Kindly consult Diabetologist...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. E. Santhosh Kumar
Diabetologist 2 yrs exp Chennai
hi dizziness can be because of hypoglycemia or some times due to high sugar check your blood sugar and consult a diabetologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO